# SDR FDEA201407141772

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,715 hours, 22,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SPRING FOR BUTTERFLY LATCH BROKEN.  REPLACED L1 DOOR HANDLE LATCH SPRING IAW AMM 52-11-1  3-2 FOR NORMAL OPERATION.
